• Welcome to SanctionedSuicide, a pro-choice forum for the discussion of mental illness and suicide. Please read our rules and our Principles.
    If you are in need of immediate support, please call the Samaritans hotline at (877) 870-4673, or check our recovery resources.

  • If you haven't yet, we highly encourage you to check out our Recovery Resources thread!
N

noname223

Enlightened
Joined
Aug 18, 2020
Messages
1,127
I have very strong side effects from Lamotrigine. I stopped it since 1 week and there are bearly any changes. I still have the side effects. On one webiste they say it can take several weeks or months in order that the side effects wear off. What are your experiences? My psychiatrist wonders that this is barely possible that they last so long...
I took it 7 months.
 
Last edited:
  • Hugs
Reactions: WornOutLife
western_heart

western_heart

Advanced darkness
Joined
May 23, 2021
Messages
181
What side effects are you experiencing?
 
W

WornOutLife

マット
Joined
Mar 22, 2020
Messages
7,341
Hello, dear.
Last year I stopped taking lamotrigine and aripiprazol suddenly and felt extremely anxious and nervous for about 10 days but then I was "okay".
 
N

noname223

Enlightened
Joined
Aug 18, 2020
Messages
1,127
western_heart said:
What side effects are you experiencing?
Weight gain, tinnitus, sleep disorder
 
Wrennie

Wrennie

〘 Latent Corpse 〙
Joined
Dec 18, 2019
Messages
1,002
After stopping Wellbutrin I had unbearable brain twinges and a problem where the left side of my face would spasm whenever I opened my left eye. I kept count and it lasted a little over a hundred days for me but it's completely gone now, thank God.

So I wouldn't lose hope quite yet!
 
Last edited:
  • Like
Reactions: noname223

Similar threads